We give a detailed account of a combinatorial construction, due to Cherednik, of cyclic generators for irreducible modules of the affine Hecke algebra of the general linear group with generic parameter q.

Guizzi, V., Nazarov, M., Papi, P. (2010). Cyclic generators for irreducible representations of affine Hecke algebras. JOURNAL OF COMBINATORIAL THEORY. SERIES A, 117(6), 683-703 [10.1016/j.jcta.2009.10.003].

Cyclic generators for irreducible representations of affine Hecke algebras

GUIZZI, VALENTINA;
2010-01-01

Abstract

We give a detailed account of a combinatorial construction, due to Cherednik, of cyclic generators for irreducible modules of the affine Hecke algebra of the general linear group with generic parameter q.
Guizzi, V., Nazarov, M., Papi, P. (2010). Cyclic generators for irreducible representations of affine Hecke algebras. JOURNAL OF COMBINATORIAL THEORY. SERIES A, 117(6), 683-703 [10.1016/j.jcta.2009.10.003].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/159046
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact